# SDR VNAA20250714020

- Difficulty date: June 5, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH670314077
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PROTECTOR PLATE ON LOWER SILL AT GALLEY SERVICE DOOR SURROUND STRUCTURE.   PROTECTOR PLATE ON LOWER SILL AT GALLET SERVICE DOOR SURROUND STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ-900 - SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ900 SRM 51-42-02-001-001-A01 AND CRJ900 SRM 51-41-02-001-001-A01.
